MAUDE Adverse Event Report: BD INSYTE¿ AUTOGUARD¿ BC SHIELDED IV CATHETER; INTRAVASCULAR CATHETER

BD INSYTE¿ AUTOGUARD¿ BC SHIELDED IV CATHETER; INTRAVASCULAR CATHETER
Model Number 382537
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd insyte¿ autoguard¿ bc shielded iv catheter needle failed to retract when the button was pressed.The following information was provided by the initial reporter: "i had an iv catheter needle not retract even after pushing the button multiple times.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: investigation summary: since no samples displaying the condition reported were available for examination, we were unable to fully investigate this incident.A device history record review showed no non-conformances associated with this issue during the production of this batch.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.H3 other text: see h10.

Brand Name
BD INSYTE¿ AUTOGUARD¿ BC SHIELDED IV CATHETER
Common Device Name
INTRAVASCULAR CATHETER
MDR Report Key12294634
Report Number1710034-2021-00676
Device Sequence Number3839634
Product Code FOZ
UDI-Device Identifier30382903825371
UDI-Public30382903825371
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K110443
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/31/2024
Device Model Number382537
Device Catalogue Number382537
Device Lot Number1048764
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/12/2021
Supplement Date Received by Manufacturer09/08/2021
Initial Report FDA Received Date08/09/2021
Supplement Report FDA Received Date09/24/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/18/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1